# SDR GUUA07270206

- Difficulty date: July 20, 2002
- Submitted: July 27, 2002
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 12,648 hours, 15,242 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: 11236401733
- Condition: Loose
- Location: Zone 200
- Part time: 12,648 hours, 15,242 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AUTOFEATHER ANNUNCIATOR INTERMITTENT IN FLIGHTRSECURED ELECTRICAL CONNECTOR AT RELAY
